BibTeX record journals/jacm/Demolombe92

download as .bib file

@article{DBLP:journals/jacm/Demolombe92,
  author    = {Robert Demolombe},
  title     = {Syntactical Characterization of a Subset of Domain-Independent Formulas},
  journal   = {J. {ACM}},
  volume    = {39},
  number    = {1},
  pages     = {71--94},
  year      = {1992},
  url       = {http://doi.acm.org/10.1145/147508.147520},
  doi       = {10.1145/147508.147520},
  timestamp = {Thu, 20 Nov 2003 12:28:07 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jacm/Demolombe92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}